# SDR FDEA201010134098

- Difficulty date: October 13, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 51,945 hours, 36,785 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655624861
- Condition: Corroded
- Location: Bs 1173 S22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1173 STRINGER AT 22L IS CORRODED. REMOVED DAMAGED STRINGER SECTION DIM. 25 3/8" IAW B727 SRM 53-10-3 AND 51-30-2.  FABRICATED NEW STRINGER SECTION FROM BAC1498-144 7075T6 DIM. 25 3/8" AND SPLICE   FROM BAC1498-132 7075T6 DIM. 14 3/4" IAW SRM 53-10-2 AND 53-10-3 FIG 1 DETAIL I. INSTALLED NEW STRINGER SECTION AND SPLICE IAW SRM 51-30-2 AND 53-10-3 AT AFT PIT BS 1157 TO 1183.
